Alert archive / Ohio / Winter Storm Watches in 2007
Winter Storm Watch 3, NWS Cleveland, OH
NWS Cleveland, OH issued this winter storm watch at Feb 23, 2007, 3:08 PM EST for Crawford County, Erie County, Pennsylvania; 28 counties in Ohio. It took effect at Feb 24, 2007, 10:55 AM EST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2007, 3:08 PM EST (20:08 UTC)
- In effect from
- Feb 24, 2007, 10:55 AM EST
- Expired
- Feb 24, 2007, 3:27 PM EST
- In force
- 5 hr
- Issued by
- NWS Cleveland, OH
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KCLE 232008 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 308 PM EST FRI FEB 23 2007 OHZ003-006>008-017-018-027>030-036-037-047-240415- /O.NEW.KCLE.WS.A.0003.070225T0300Z-070225T1700Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...MARION...MOUNT GILEAD...MOUNT VERNON 308 PM EST FRI FEB 23 2007 ...WINTER STORM WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING. ANOTHER WINTER STORM MAY PRODUCE SIGNIFICANT WINTRY PRECIPITATION OVER THE AREA SATURDAY NIGHT AND SUNDAY MORNING. A MIX OF FREEZING RAIN...SLEET AND SNOW IS EXPECTED TO DEVELOP SATURDAY NIGHT AND CONTINUE INTO SUNDAY MORNING. EVEN THOUGH SNOW ACCUMULATION IS EXPECTED TO BE AN INCH OR LESS THERE IS THE POSSIBILITY OF A QUARTER INCH OR MORE OF ICING FROM THE FREEZING RAIN. A WINTER STORM WATCH MEANS THAT SIGNIFICANT WINTRY PRECIPITATION IS POSSIBLE. IF YOU ARE WITHIN THE WATCH AREA...REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE WARNINGS. $$ OHZ009>013-019>023-031>033-038-240415- /O.NEW.KCLE.WS.A.0003.070225T0700Z-070225T1700Z/ ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WAYNE-STARK-MAHONING-HOLMES- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...NORWALK...MEDINA...AKRON...RAVENNA...WARREN... WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG 308 PM EST FRI FEB 23 2007 ...WINTER STORM WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. ANOTHER WINTER STORM MAY PRODUCE SIGNIFICANT WINTRY PRECIPITATION OVER THE AREA LATE SATURDAY NIGHT AND SUNDAY MORNING. A MIX OF FREEZING RAIN...SLEET AND SNOW IS EXPECTED TO DEVELOP LATE SATURDAY NIGHT AND CONTINUE INTO SUNDAY MORNING. EVEN THOUGH SNOW ACCUMULATION IS EXPECTED TO BE AN INCH OR LESS THERE IS THE POSSIBILITY OF A QUARTER INCH OR MORE OF ICING FROM THE FREEZING RAIN. A WINTER STORM WATCH MEANS THAT SIGNIFICANT WINTRY PRECIPITATION IS POSSIBLE. IF YOU ARE WITHIN THE WATCH AREA...REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE WARNINGS. $$ ADAMS
4 follow-up statements
000 WWUS41 KCLE 240257 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 957 PM EST FRI FEB 23 2007 OHZ003-006>008-017-018-027>030-036-037-047-241100- /O.CON.KCLE.WS.A.0003.070225T0300Z-070225T1700Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...MARION...MOUNT GILEAD...MOUNT VERNON 957 PM EST FRI FEB 23 2007 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... A WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING. A WINTER STORM MAY PRODUCE SIGNIFICANT WINTRY PRECIPITATION OVER THE AREA SATURDAY NIGHT AND SUNDAY MORNING. A MIX OF FREEZING RAIN...SLEET AND SNOW IS EXPECTED TO DEVELOP SATURDAY NIGHT AND CONTINUE INTO SUNDAY MORNING. EVEN THOUGH SNOW ACCUMULATION IS EXPECTED TO BE AN INCH OR LESS THERE IS THE POSSIBILITY OF A QUARTER INCH OR MORE OF ICING FROM THE FREEZING RAIN. A WINTER STORM WATCH MEANS THAT SIGNIFICANT WINTRY PRECIPITATION IS POSSIBLE. IF YOU ARE WITHIN THE WATCH AREA...REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE WARNINGS. $$ OHZ009>013-019>023-031>033-038-241100- /O.CON.KCLE.WS.A.0003.070225T0700Z-070225T1700Z/ ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WAYNE-STARK-MAHONING-HOLMES- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...NORWALK...MEDINA...AKRON...RAVENNA...WARREN... WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG 957 PM EST FRI FEB 23 2007 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. A WINTER STORM MAY PRODUCE SIGNIFICANT WINTRY PRECIPITATION OVER THE AREA LATE SATURDAY NIGHT AND SUNDAY MORNING. A MIX OF FREEZING RAIN...SLEET AND SNOW IS EXPECTED TO DEVELOP LATE SATURDAY NIGHT AND CONTINUE INTO SUNDAY MORNING. EVEN THOUGH SNOW ACCUMULATION IS EXPECTED TO BE AN INCH OR LESS THERE IS THE POSSIBILITY OF A QUARTER INCH OR MORE OF ICING FROM THE FREEZING RAIN. A WINTER STORM WATCH MEANS THAT SIGNIFICANT WINTRY PRECIPITATION IS POSSIBLE. IF YOU ARE WITHIN THE WATCH AREA...REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE WARNINGS. $$
000 WWUS41 KCLE 240818 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 318 AM EST SAT FEB 24 2007 OHZ003-006>008-017-018-241630- /O.UPG.KCLE.WS.A.0003.070225T0300Z-070225T1700Z/ /O.NEW.KCLE.WS.W.0003.070225T0300Z-070225T1700Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN 318 AM EST SAT FEB 24 2007 ...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 12 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER STORM WARNING FOR MUCH OF NORTHWEST OHIO WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO NOON SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A WINTER STORM WILL MOVE OUT OF THE CENTRAL PLAINS THIS EVENING...BRINGING WITH IT A MIX OF FREEZING RAIN SLEET AND SNOW. PRECIPITATION WILL BEGIN LATE THIS EVENING AS A MIXTURE OF FREEZING RAIN AND SNOW AND GRADUALLY TRANSITION TO FREEZING RAIN AND SLEET OVERNIGHT. WITH TEMPERATURES IN THE UPPER 20S...ICE ACCUMULATIONS AROUND A QUARTER OF AN INCH WILL BE LIKELY BY SUNDAY MORNING ON UNTREATED SURFACES. IN ADDITION TO THE ICE...THERE COULD ALSO BE UP TO AN INCH OF SNOW AND SLEET ACCUMULATION BY SUNDAY MORNING. A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING CONDITIONS. $$ OHZ027>030-036-037-047-241630- /O.CON.KCLE.WS.A.0003.070225T0300Z-070225T1700Z/ WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...MARION...MOUNT GILEAD...MOUNT VERNON 318 AM EST SAT FEB 24 2007 ...WINTER STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SUNDAY MORNING... A WINTER STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SUNDAY MORNING. A WINTER STORM WILL MOVE OUT OF THE CENTRAL PLAINS LATE TONIGHT BRINGING WITH IT A MIXTURE OF FREEZING RAIN SLEET AND SNOW. PRECIPITATION WILL BEGIN LATE TONIGHT IN THE FORM OF FREEZING RAIN AND SNOW...AND WILL TRANSITION TO MAINLY FREEZING RAIN OVERNIGHT. LITTLE SNOW ACCUMULATION IS EXPECTED...BUT THERE IS THE POSSIBILITY OF A QUARTER INCH OR MORE OF ICING FROM THE FREEZING RAIN AND SLEET. A WINTER STORM WATCH MEANS THAT SIGNIFICANT WINTRY PRECIPITATION IS POSSIBLE. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE WARNINGS. $$ OHZ009>013-019>023-031>033-038-241630- /O.CON.KCLE.WS.A.0003.070225T0700Z-070225T1700Z/ ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WAYNE-STARK-MAHONING-HOLMES- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...NORWALK...MEDINA...AKRON...RAVENNA...WARREN... WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG 318 AM EST SAT FEB 24 2007 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. A WINTER STORM WILL MOVE OUT OF THE CENTRAL PLAINS LATE TONIGHT AND BRING WITH IT A MIX OF FREEZING RAIN...SLEET...AND SNOW. PRECIPITATION WILL BEGIN LATE TONIGHT AS A MIXTURE OF FREEZING RAIN AND SNOW...AND WILL TRANSITION TO FREEZING RAIN AND SLEET OVERNIGHT. LITTLE SNOW ACCUMULATION IS EXPECTED...BUT THERE IS THE POSSIBILITY OF A QUARTER INCH OR MORE OF ICING FROM THE FREEZING RAIN AND SLEET. A WINTER STORM WATCH MEANS THAT SIGNIFICANT WINTRY PRECIPITATION IS POSSIBLE. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE WARNINGS. $$ LEINS
000 WWUS41 KCLE 241555 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1055 AM EST SAT FEB 24 2007 OHZ003-006>008-017-018-250000- /O.CON.KCLE.WS.W.0003.070225T0300Z-070225T1700Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN 1055 AM EST SAT FEB 24 2007 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 12 PM EST SUNDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 12 PM EST SUNDAY. A WINTER STORM WILL MOVE OUT OF THE CENTRAL PLAINS THIS EVENING... BRINGING WITH IT A MIX OF FREEZING RAIN SLEET AND SNOW. PRECIPITATION WILL BEGIN LATE THIS EVENING AS A MIXTURE OF FREEZING RAIN AND SNOW AND GRADUALLY TRANSITION TO FREEZING RAIN AND SLEET OVERNIGHT. WITH TEMPERATURES IN THE UPPER 20S...ICE ACCUMULATIONS AROUND A QUARTER OF AN INCH WILL BE LIKELY BY SUNDAY MORNING ON UNTREATED SURFACES. IN ADDITION TO THE ICE... THERE COULD ALSO BE UP TO AN INCH OF SNOW AND SLEET ACCUMULATION BY SUNDAY MORNING. A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING CONDITIONS. $$ OHZ014-089-PAZ001>003-250000- /O.EXB.KCLE.WS.A.0003.070225T1100Z-070226T0000Z/ ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...JEFFERSON...ASHTABULA...ERIE... EDINBORO...MEADVILLE 1055 AM EST SAT FEB 24 2007 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A WINTER STORM WILL MOVE OUT OF THE CENTRAL PLAINS LATE TONIGHT AND BRING WITH IT A MIX OF FREEZING RAIN...SLEET...AND SNOW. PRECIPITATION WILL BEGIN TOWARD MORNING AS SNOW AND COULD TRANSITION TO A WINTRY MIX OF RAIN...FREEZING RAIN AND SLEET AROUND LATE MORNING. THE MIX WILL EVENTUALLY TURN BACK TO ALL SNOW SUNDAY EVENING. WHILE AN INCH OR TWO OF SNOW ARE POSSIBLE DURING THE EVENT...THERE IS THE POSSIBILITY OF A QUARTER INCH OF ICING FROM THE FREEZING RAIN AND SLEET. A WINTER STORM WATCH MEANS THAT SIGNIFICANT WINTRY PRECIPITATION IS POSSIBLE. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE WARNINGS. $$ OHZ027>030-036-037-047-250000- /O.CON.KCLE.WS.A.0003.070225T0300Z-070225T1700Z/ WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...MARION...MOUNT GILEAD...MOUNT VERNON 1055 AM EST SAT FEB 24 2007 ...WINTER STORM WATCH REMAINS IN EFFECT FROM 10 PM EST THIS EVENING THROUGH SUNDAY MORNING... A WINTER STORM WATCH REMAINS IN EFFECT FROM 10 PM EST THIS EVENING THROUGH SUNDAY MORNING. A WINTER STORM WILL MOVE OUT OF THE CENTRAL PLAINS LATE TONIGHT BRINGING WITH IT A MIXTURE OF FREEZING RAIN SLEET AND SNOW. PRECIPITATION WILL BEGIN LATE TONIGHT IN THE FORM OF FREEZING RAIN AND SNOW...AND WILL TRANSITION TO MAINLY FREEZING RAIN OVERNIGHT. LITTLE SNOW ACCUMULATION IS EXPECTED...BUT THERE IS THE POSSIBILITY OF A QUARTER INCH OR MORE OF ICING FROM THE FREEZING RAIN AND SLEET. A WINTER STORM WATCH MEANS THAT SIGNIFICANT WINTRY PRECIPITATION IS POSSIBLE. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE WARNINGS. $$ OHZ009>013-019>023-031>033-038-250000- /O.CON.KCLE.WS.A.0003.070225T0700Z-070225T1700Z/ ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WAYNE-STARK-MAHONING-HOLMES- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...NORWALK...MEDINA...AKRON...RAVENNA...WARREN... WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG 1055 AM EST SAT FEB 24 2007 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. A WINTER STORM WILL MOVE OUT OF THE CENTRAL PLAINS LATE TONIGHT AND BRING WITH IT A MIX OF FREEZING RAIN...SLEET...AND SNOW. PRECIPITATION WILL BEGIN LATE TONIGHT AS A MIXTURE OF FREEZING RAIN AND SNOW...AND WILL TRANSITION TO FREEZING RAIN AND SLEET OVERNIGHT. LITTLE SNOW ACCUMULATION IS EXPECTED...BUT THERE IS THE POSSIBILITY OF A QUARTER INCH OR MORE OF ICING FROM THE FREEZING RAIN AND SLEET. A WINTER STORM WATCH MEANS THAT SIGNIFICANT WINTRY PRECIPITATION IS POSSIBLE. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE WARNINGS. $$
000 WWUS41 KCLE 242027 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 327 PM EST SAT FEB 24 2007 OHZ003-006>008-017-018-250430- /O.CAN.KCLE.WS.W.0003.070225T0300Z-070225T1700Z/ /O.NEW.KCLE.IS.W.0001.070225T0300Z-070225T1700Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN 327 PM EST SAT FEB 24 2007 ...ICE STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 12 PM EST SUNDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED AN ICE STORM WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 12 PM EST SUNDAY. A WINTER STORM MOVING THROUGH THE CENTRAL PLAINS WILL SPREAD PRECIPITATION INTO NORTHWEST OHIO AFTER MIDNIGHT TONIGHT. THE PRECIPITATION COULD START AS A SHORT PERIOD OF SNOW OR SLEET BUT IS EXPECTED TO CHANGE TO FREEZING RAIN FOR MUCH OF THE OVERNIGHT HOURS. THE FREEZING RAIN WILL CONTINUE INTO SUNDAY MORNING BEFORE TEMPERATURES WARM PAST THE FREEZING MARK CHANGING THE FREEZING RAIN TO JUST RAIN. ICE ACCUMULATIONS OF AROUND A QUARTER INCH ARE LIKELY ACROSS THE AREA WITH THIS STORM. ALSO EASTERLY WINDS ARE EXPECTED TO INCREASE TO BETWEEN 15 AND 25 MPH WITH GUSTS OVER 30 MPH...LATE TONIGHT INTO SUNDAY. THIS COULD TAKE DOWN TREE BRANCHES AND POWER LINES...STRAINED BY ICE ACCUMULATION. AN ICE STORM WARNING IS ISSUED WHEN A HEAVY ACCUMULATION OF ICE WILL CAUSE HAZARDOUS IF NOT IMPOSSIBLE DRIVING CONDITIONS. YOU SHOULD CONSIDER POSTPONING ANY TRAVEL. IF DRIVING IS UNAVOIDABLE, USE EXTREME CAUTION, AND CARRY A WINTER EMERGENCY KIT IN CASE YOU ARE STRANDED. ROADS MAY BECOME BLOCKED BY DOWNED TREES AND POWER LINES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ027>030-036-037-047-250430- /O.UPG.KCLE.WS.A.0003.070225T0300Z-070225T1700Z/ /O.NEW.KCLE.IS.W.0001.070225T0300Z-070225T1700Z/ WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...MARION...MOUNT GILEAD...MOUNT VERNON 327 PM EST SAT FEB 24 2007 ...ICE STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 12 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED AN ICE STORM WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 12 PM EST SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A WINTER STORM MOVING THROUGH THE CENTRAL PLAINS WILL SPREAD PRECIPITATION INTO NORTH CENTRAL OHIO AFTER MIDNIGHT TONIGHT. THE PRECIPITATION COULD START AS A SHORT PERIOD OF SNOW OR SLEET BUT IS EXPECTED TO CHANGE TO FREEZING RAIN FOR MUCH OF THE OVERNIGHT HOURS. THE FREEZING RAIN WILL CONTINUE INTO SUNDAY MORNING BEFORE TEMPERATURES WARM PAST THE FREEZING MARK CHANGING THE FREEZING RAIN TO JUST RAIN. ICE ACCUMULATIONS OF A QUARTER INCH OR MORE ARE LIKELY ACROSS THE AREA WITH THIS STORM. ALSO EASTERLY WINDS ARE EXPECTED TO INCREASE TO BETWEEN 15 AND 25 MPH WITH GUSTS OVER 35 MPH EARLY SUNDAY. THIS COULD TAKE DOWN TREE BRANCHES AND POWER LINES...STRAINED BY ICE ACCUMULATION. AN ICE STORM WARNING IS ISSUED WHEN A HEAVY ACCUMULATION OF ICE WILL CAUSE HAZARDOUS IF NOT IMPOSSIBLE DRIVING CONDITIONS. YOU SHOULD CONSIDER POSTPONING ANY TRAVEL. IF DRIVING IS UNAVOIDABLE, USE EXTREME CAUTION, AND CARRY A WINTER EMERGENCY KIT IN CASE YOU ARE STRANDED. ROADS MAY BECOME BLOCKED BY DOWNED TREES AND POWER LINES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ009>013-019>023-031>033-038-250430- /O.UPG.KCLE.WS.A.0003.070225T0700Z-070225T1700Z/ /O.NEW.KCLE.IS.W.0001.070225T0700Z-070225T1700Z/ ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WAYNE-STARK-MAHONING-HOLMES- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...NORWALK...MEDINA...AKRON...RAVENNA...WARREN... WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG 327 PM EST SAT FEB 24 2007 ...ICE STORM WARNING IN EFFECT FROM 2 AM TO 12 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED AN ICE STORM WARNING...WHICH IS IN EFFECT FROM 2 AM TO 12 PM EST SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A WINTER STORM MOVING THROUGH THE CENTRAL PLAINS WILL SPREAD PRECIPITATION INTO THE REGION BEFORE DAWN SUNDAY. THE PRECIPITATION COULD START AS A BRIEF PERIOD OF SNOW OR SLEET BUT IS EXPECTED TO CHANGE TO FREEZING RAIN AND CONTINUE THROUGH MUCH OF THE MORNING HOURS BEFORE TEMPERATURES WARM PAST THE FREEZING MARK CHANGING THE FREEZING RAIN TO JUST RAIN. ICE ACCUMULATIONS OF A QUARTER INCH OR MORE ARE LIKELY ACROSS THE AREA WITH THIS STORM. ALSO EASTERLY WINDS ARE EXPECTED TO INCREASE TO BETWEEN 15 AND 25 MPH WITH GUSTS OVER 30 MPH EARLY SUNDAY. THIS COULD TAKE DOWN TREE BRANCHES AND POWER LINES...STRAINED BY ICE ACCUMULATION. AN ICE STORM WARNING IS ISSUED WHEN A HEAVY ACCUMULATION OF ICE WILL CAUSE HAZARDOUS IF NOT IMPOSSIBLE DRIVING CONDITIONS. YOU SHOULD CONSIDER POSTPONING ANY TRAVEL. IF DRIVING IS UNAVOIDABLE, USE EXTREME CAUTION, AND CARRY A WINTER EMERGENCY KIT IN CASE YOU ARE STRANDED. ROADS MAY BECOME BLOCKED BY DOWNED TREES AND POWER LINES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ014-089-PAZ001>003-250430- /O.UPG.KCLE.WS.A.0003.070225T1100Z-070226T0000Z/ /O.NEW.KCLE.WS.W.0004.070225T1100Z-070226T0000Z/ ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...JEFFERSON...ASHTABULA...ERIE... EDINBORO...MEADVILLE 327 PM EST SAT FEB 24 2007 ...WINTER STORM WARNING IN EFFECT FROM 6 AM TO 7 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 6 AM TO 7 PM EST SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A WINTER STORM MOVING THROUGH THE CENTRAL PLAINS WILL SPREAD A WINTRY MIX OF PRECIPITATION INTO THE REGION STARTING AROUND DAWN SUNDAY. THE PRECIPITATION WILL START AS SNOW BUT SHOULD MIX WITH SLEET AND FREEZING RAIN BY LATE MORNING. DURING THE AFTERNOON THE PRECIPITATION COULD CHANGE TO ALL RAIN OR FREEZING RAIN BEFORE CHANGING BACK TO LIGHT SNOW DURING THE EVENING. WHILE A COUPLE INCHES OF SNOW ARE POSSIBLE WITH THIS STORM...AN ACCUMULATION OF ICE IS ALSO LIKELY ACROSS THE AREA MAKING TRAVEL HAZARDOUS. ALSO EASTERLY WINDS ARE EXPECTED TO INCREASE TO BETWEEN 15 AND 25 MPH WITH GUSTS TO NEAR 30 MPH EARLY SUNDAY. THIS COULD TAKE DOWN TREE BRANCHES AND POWER LINES...STRAINED BY ICE ACCUMULATION. A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE, OR YOU SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this winter storm watch went out at Feb 23, 3:01 PM EST, 7 minutes earlier.
Area forecast discussion, Feb 23, 3:01 PM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
301 PM EST FRI FEB 23 2007
.SHORT TERM(TONIGHT THRU SUNDAY NIGHT)...
PATTERN CONTS TO SET UP FOR PSBL ICING SAT NITE INTO SUN MORN. NELY
FLOW WL ONLY TURN TO ELY AS WRM FNT APCHS FM THE SW SAT NITE INTO
SUN MORN. WITHOUT PASSAGE OF WRMFNT...BAND OF PRECIP PRECEDING THE
WRMFNT LIKELY TO BE FREEZING TYPE AS UPR TEMPS DO WRM ENUF TO
PREVENT MOST ICE CRYSTAL FORMATION AND THUS SN...ALTHO SOME MIXED
SN/IP/FZRA PSBL FOR FIRST HR OR TWO DURING ONSET TIME. LIMITED TIME
FOR PSBL ICING BFR TRANSITION TO ALL OR MNLY RA SUN SHUD KP ICING
BLW A QUARTER OF AN INCH NERN PART OF AREA SO WL ONLY PUT UP WINTER
STORM WATCH FOR SWRN 3/4 OF AREA FOR NOW. ALSO THE NERN AREA WUD
JUST BE LIMITED TO 4TH PD SO MORE TIME TO DECIDE FOR THERE ANYWAY.
WL PROB BREAK THE WATCH IN HALF TO SHOW SOME PRECIP STARTUP TIMING
AND CHGOVR TO RA FM SW TO NE.
GNLY XPCT QPF SAT NITE INTO SUN MORN OF HALF AND INCH TO
THREE-QUARTERS OF AN INCH AND WITH A DECENT PART OF IT FREEZING
INSTEAD OF RUNNING OFF DONT SEE MUCH FLOODING POTENTIAL SO NO
HEADLINES FOR THIS THREAT.
COLDER AIR WRAPPING IN SUN NITE SHUD CHG PRECIP BACK TO LGT SHSN.
FOR THIS EVE...ANY RMNG FLURRIES WL BE HANDLED IN WORDING...OTRW
TNGTS FCST DRY WITH INCRG HIER CLDS WHERE LK EFCT CLDS NON-EXISTENT
ATTM.
&&
.LONG TERM(MON-FRI)...
MODELS NOW SHOWING MORE OF A CUTOFF UPR PATTERN EARLY NEXT WEEK WITH
THE LOW SFC LOW MOVG TO NR LERI THEN STALLING AND WEAKENING AS THE
UPR LOW MAKES A LOOP ARND NWRN OH. XPCT SCT SHSN FM THIS FEATURE TO
CONT INTO WED THEN RDGG SHUD DRY THINGS OUT TIL THU AFTN WHEN
ANOTHER LOW SHUD MOV OUT OF THE PLAINS TWD OUR AREA. TEMPS PRE GFS
APPEAR TO WRM JUST ENUF FOR A COLD RA EVENT BUT THIS FAR OUT
ANYTHING IS PSBL SO WL PROB MNLY CALL FOR RA/SN CHC.
&&
.AVIATION(18Z-18Z)...
LAKE EFFECT SNOW SHOWERS WILL CONTINUE THROUGH THE AFTERNOON GIVEN
THE NORTHERLY FLOW OFF LAKES HURON AND ERIE. EXPECT AS WINDS WEAKEN
LATE THIS AFTERNOON AND EVENING THE SNOW SHOWERS WILL DISSIPATE.
THROUGH THE AFTERNOON WILL GO WITH MVFR CONDS KCLE-KCAK AND
KYNG...IMPROVING TO VFR LATE THIS AFTERNOON OR EARLY EVENING. KERI
IS NOT LINED UP WELL IN THE FLOW WITH LAKE HURON AND THIS WILL
LIKELY NOT SEE MUCH SNOW SHOWER ACTIVITY AT THE TERMINAL. STILL
COULD SEE A LIGHT SNOW SHOWER DURING THE AFTERNOON DESTABIZATION.
ELSEWHERE EXPECT VFR CONDS WITH ONLY INCREASING MID AND HIGH LEVEL
MOISTURE OVERNIGHT.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER STORM WATCH 10 PM SAT THRU 12 PM SUN FOR NW AND SW.
...WINTER STORM WATCH 2 AM SUN THRU 12 PM SUN FOR REST OF NRN OH
XCPT ASHTABULA CO.
PA...NONE.
&&
SHORT TERM...ADAMS
LONG TERM...ADAMS
AVIATION...KINGHazardous weather outlook, Feb 23, 5:09 AM EST, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 509 AM EST FRI FEB 23 2007 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-241200- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 509 AM EST FRI FEB 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A MIX OF RAIN AND FREEZING RAIN IS POSSIBLE ACROSS PORTIONS OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA EARLY SUNDAY MORNING. AT THIS TIME IT IS TOO EARLY TO TELL HOW MUCH...IF ANY...ICE WOULD ACCUMULATE ON SURFACES BY SUNDAY MORNING. FREEZING RAIN WILL CHANGE TO RAIN SUNDAY AFTERNOON. RAINFALL SHOULD GENERALLY BE BETWEEN HALF AND THREE QUARTERS OF AN INCH...BUT ICE JAM FLOODING COULD BE A CONCERN IF AMOUNTS ARE OVER AN INCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LEZ142>149-162>169-241200- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE- 509 AM EST FRI FEB 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 7:01 PM EST | Lake Effect Snow Warning | CLE | Crawford, Erie | 9 hr |
Nearby
Winter Storm Watches in Ohio, 2007Winter Storm Watches in Pennsylvania, 2007Every winter storm watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.